# SDR C77A2019102800003

- Difficulty date: October 24, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N206NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000489
- Aircraft time: 12,921 hours, 8,249 cycles
- Engine: Ge CF348E5
- Engine time: 12,684 hours, 8,137 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: A

## Discrepancy

ENG 1 FAIL ON CLIMBOUT. LOUD BANG NOISE FOLLOWED BY LOSS OF THRUST AND ENG 1 FAIL MSG.UPON LANDING MZ PERFORMED A BORESCOPE OF AND CONFIRMED HPT BLADES MISSING. ENGINE CHANGE IN PROGRESS AS SDR SUBMITTED. SUPPLIMENTAL SDR TO FOLLOW
